# SDR SWAA2017120418216

- Difficulty date: November 17, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LOWER MAIN SILL AFT SHIELD UPPER SURFACE CORRODED AT BS 857, RBL 21.  R&R SHIELD IAW SRM AND DWG.
